www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17944

Title: Strong convergence of positive subpramarts in Banach lattices
Authors: Egghe, Leo
Issue Date: 1983
Citation: Bulletin of the Polish Academy of Sciences, 31 (9-12), p. 415-426
Abstract: The author gives a (strong) sufficient condition that insures the norm convergence of positive subpramarts valued in Banach lattices with the Radon-Nikodym property. The method consists of extending a lemma of Neveu about sequences of real-valued submartingales to be able to apply the techniques of Davis-Ghoussoub-Lindenstrauss. A recent result of M. Talagrand [Isr. J. Math. 44, 213-220 (1983; Zbl 0523.46016)] gives the result without the additional condition imposed by the author. This theorem of Talagrand states that every separable Banach lattice with the Radon-Nikodym property is actually a dual Banach lattice.
URI: http://hdl.handle.net/1942/17944
ISSN: 0239-7528
Category: A2
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.